# SDR ASAA2021050434755

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 63,378 hours, 31,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN & CLOSE REPORTS FA. GROUNDED - YES. FOUND DOOR VERT ADJ OUT OF RIG. DOOR IS TOO HIGH CAUSING BINDING ON HINGES. ADJUSTED PER B737-700 AMM 52-11-00-820-801 STEP I. DOOR NOW OPENS & CLOSES CORRECTLY.
